Alert archive / New Jersey / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

May 19, 2011Burlington County, Camden County, New Jersey; Philadelphia County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at May 19, 2011, 7:50 PM EDT for Burlington County, Camden County, New Jersey; Philadelphia County, Pennsylvania. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2011, 7:50 PM EDT (23:50 UTC)
Expired
May 19, 2011, 8:45 PM EDT
In force
55 min
Issued by
NWS Philadelphia/Mount Holly

Counties Burlington County, NJ, Camden County, NJ, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 44 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 11.8 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2011-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 143 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2011-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
143 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
819 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

210 
WWUS81 KPHI 192350
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
750 PM EDT THU MAY 19 2011

NJZ018-019-027-PAZ069-071-200045-
BUCKS PA-CAMDEN NJ-NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-
SOUTHEASTERN BURLINGTON NJ-
750 PM EDT THU MAY 19 2011

...STRONG THUNDERSTORMS WILL AFFECT BUCKS...BURLINGTON...CAMDEN AND
PHILADELPHIA COUNTIES...

AT 745 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CAMDEN TO 11 MILES
SOUTHEAST OF CAMDEN TO 19 MILES NORTHEAST OF VINELAND...MOVING
NORTHEAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR PHILADELPHIA...
GREENTREE...PENNSAUKEN...MARLTON AROUND 755 PM...WISSINOMING...MOUNT
LAUREL...RAMBLEWOOD...PALMYRA AROUND 800 PM...HOLMESBURG AND TACONY
AROUND 805 PM.

GUSTY WINDS WILL ACCOMPANY THESE STORMS ALONG WITH HEAVY RAIN THAT 
WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES 
AND SMALL STREAMS.

LAT...LON 3993 7451 3970 7478 3978 7501 4000 7521
      4005 7514 4005 7512 4010 7507 4013 7502
      4014 7503 4025 7489 4014 7471

$$

ROBERTSON

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 19, 3:40 PM EDT, 4 hours 10 minutes earlier.

Area forecast discussion, May 19, 3:40 PM EDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
340 PM EDT THU MAY 19 2011

.SYNOPSIS...
PERSISTENT LOW PRESSURE OVER THE EASTERN PORTION OF THE NATION
WILL REMAIN OVER THE REGION THROUGH FRIDAY BEFORE FINALLY MOVING
OFFSHORE FRIDAY NIGHT. HIGH PRESSURE WILL BUILD DOWN FROM THE
CANADIAN MARITIMES SATURDAY INTO SUNDAY. A WARM FRONT COULD BRING
SOME RAIN LATER SUNDAY.

&&

.NEAR TERM /THROUGH 6 AM FRIDAY/...
SAME SONG, DIFFERENT VERSE! AS PERSISTENT UPR LOW REMAINS OVER THE
NERN CONUS AND SEVERAL S/WVS ROTATE THROUGH IT, THERE WILL BE A
CONTINUED CHANCE FOR SHOWERS AND MAINLY AFTN/EVENING TSTMS THRU
THE PD. LATEST RADAR IMAGERY SHOWS STORMS OVER THE WRN PERIPHERY
OF OUR AREA WITH A FEW MORE OVER THE DELMARVA. SOME ISOLATED
STORMS HAVE BEGUN TO POP UP ELSEWHERE AS WELL. ADDITIONAL ACTIVITY
IS CERTAINLY POSSIBLE OVER THE NEXT FEW HOURS.

SEVERE THUNDERSTORM WATCH #307 REMAINS IN EFFECT UNTIL 20/00Z
MAINLY FOR NRN AND CNTRL NJ AND MOST OF ERN PA. THERE HAVE BEEN
BREAKS IN THE CLOUDS THRU THE AFTN, BUT MOST LOCATIONS HAVE BECOME
MORE CLOUDY IN THE LAST FEW HOURS. WITH THE UPR LOW, COLD TEMPS
REMAIN ALOFT AND LAPSE RATES ARE GOOD. THERE IS SOME DECENT
INSTABILITY, BUT THE INCREASE IN CLOUD COVER SHOULD KEEP FURTHER
INCREASES TO A MINIMUM.

GUID TEMPS LOOK REASONABLE AND WERE GENLY FOLLOWED.

&&

.SHORT TERM /6 AM FRIDAY THROUGH SUNDAY/...
ONE MORE DAY OF THIS BEFORE WE SEE SOME IMPROVEMENT. THE PESKY UPR
LOW WILL FINALLY BEGIN TO EXIT STAGE RIGHT ON FRIDAY, BUT NOT
BEFORE THE STAGE IS SET FOR ANOTHER DAY WITH SHOWERS AND GENLY
AFTN/EVENING TSTMS, EVEN THOUGH THE ODDS MAY BE A BIT LESS THAN
THE PREV FEW DAYS. THE TROF IS OFF THE CST BY SAT MORNING AND HGTS
RISE AS A RIDGE BUILDS IN. THIS SHOULD MAKE SATURDAY A DRY AND
WARM DAY. SOME PRECIP COULD ARRIVE FOR THE SECOND HALF OF SUNDAY
AS A WARM FRONT MOVES TWD THE AREA EXTENDING FROM LOW PRES OVER
THE NRN PLAINS. THERE ARE STILL SOME TIMING DIFFS WRT THIS FRONT
AND THE ONSET OF PRECIP. THE ECMWF KEEPS THINGS DRY THROUGH THE
DAY ON SUN WHILE THE GFS WOULD HAVE SOME POPS FOR THE SECOND HALF
OF THE DAY. FOR NOW WILL JUST GO WITH SOME SCHC POPS AND WAIT TO
SEE WHAT LATER MDL RUNS DO.

AGAIN, GUID TEMPS LOOKED GOOD OVERALL, WITH A FEW TWEAKS HERE AND
THERE.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
ON SUNDAY NIGHT, A MID AND UPPER LEVEL RIDGE IS FORECAST TO EXTEND
OVER THE COASTAL WATERS. THE FEATURE SHOULD DRIFT OUT OVER THE
WESTERN NORTH ATLANTIC DURING THE EARLY PART OF THE NEW WEEK. A MID
LEVEL TROUGH IS EXPECTED TO BECOME ESTABLISHED OVER THE MIDDLE PART
OF THE COUNTRY DURING THE MID WEEK PERIOD.

AT THE SURFACE, A WARM FRONT MAY LIFT THROUGH OUR REGION ON SUNDAY
NIGHT. AS A RESULT, WE HAVE INCLUDED LOW CHANCE OR SLIGHT CHANCE
POPS AT THAT TIME. HIGH PRESSURE IS EXPECTED FOR MONDAY, WITH DRY
WEATHER CONDITIONS ANTICIPATED. A FRONTAL BOUNDARY FROM THE
NORTHWEST IS FORECAST TO APPROACH ON TUESDAY BEFORE SETTLING INTO
OUR REGION FOR WEDNESDAY AND THURSDAY. WE WILL CARRY LOW CHANCE OR
SLIGHT CHANCE POPS FOR TUESDAY AND WEDNESDAY, MAINLY ACROSS OUR
NORTHERN COUNTIES. WE WILL EXPAND THE CHANCE POPS SOUTHWARD FOR
THURSDAY IN ASSOCIATION WITH THE FRONT.

WITH THE GENERAL SOUTH TO SOUTHWEST FLOW, ABOVE NORMAL TEMPERATURES
ARE EXPECTED FROM MONDAY THROUGH THURSDAY ALONG WITH AN INCREASE IN
HUMIDITY.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

REMAINDER THIS AFTERNOON... VFR CIGS. CLUSTERS OF HEAVY SHOWERS/
ISOLATED SVR TSTMS REMAINDER THIS AFTN WITH BRIEF IFR CONDS...E PA
AND W NJ. LEAST LIKELY TO RECEIVE A HEAVY SHOWER OR TSTM IS KACY.
HAULERS POSSIBLE WITH THE TORRENTS AND POSSIBLE SW GUST 35 KTS.
OTRW LIGHT WIND.

TONIGHT...VFR CONDITIONS SHOULD CONTINUE INTO TONIGHT AS A SLIGHTLY
DRIER SOUTHWESTERLY FLOW ALOFT TAKES OVER. SCATTERED SHOWERS/ISO
TSTMS WILL CONTINUE INTO EARLY TONIGHT BUT SHOULD DIMINISH NEAR OR
AFTER MIDNIGHT. CONFIDENCE ON CIGS/VSBY IS BELOW AVG BECAUSE PARTIAL
CLEARING WOULD RESULT IN IFR/LIFR DEVELOPING IN PATCHES OF
STRATUS/DENSE FOG...ESPECIALLY KACY AND KMIV.

FRIDAY...ANY EARLY DAY IFR CIGS SHOULD BECOME VFR CIGS BY FORENOON.
BRIEF IFR CONDS POSSIBLE IN SCT MAINLY AFTN SHOWERS AND OR A TSTM.
A LIGHT WSW WIND BECOMES NW BY DAY DAYS END.

OUTLOOK...
THIS WEEKEND...AFTER ANY PATCHY EARLY MORNING ST/FOG IFR CONDS IN
THE COUNTRYSIDE TAFS...SHOULD BE VFR CIGS MIDDAY SATURDAY.

SUNDAY...BELOW AVG CONFIDENCE. COULD HAVE SORT OF A BACKDOOR FRONT
WITH PATCHY MVFR CIGS ALONG IT...ESP NNJ AND NE PA. OTRW VFR.

MONDAY...PROBABLY VFR.

&&

.MARINE...
SCA FOR SEAS WITH SWELL DECAY NEAR 5 FT SLIPPING BELOW 5 FT FROM S
TO N DURING THE NIGHT.  TIMING BELOW 5 FT AT 44009 NEAR 02Z.  TIMING
ELSEWHERE BETWEEN 06Z AND 10Z FRIDAY.

NO MARINE HEADLINES ANTICIPATED FRIDAY OTRW THAN A POSSIBLY MWS IN
THE AFTN FOR AN ISOLATED TSTM. THOSE SHOWERS AND SCT TSTORMS
STRUGGLING TO REACH THE COAST TODAY SHOULD HAVE A BETTER CHANCE
TOMORROW.

NO HEADLINES EXPECTED THIS WEEKEND THRU MONDAY POSSIBLY TUESDAY.
&&

.TIDES/COASTAL FLOODING...
CFS WBIS FOR A MARGINAL POSSIBLE EXCEEDENCE OF TIDAL FS TONIGHT.
WITH THE SFC FLOW TURNING SOUTHERLY...THIS SHOULD RELEASE A BIT OF
THE BUILDUP OF SURGE ALONG THE COAST. IN-HOUSE TOOLS ARE FCSTG SURGE
DIMINISHING TO HALF THE MID THURSDAY AFTN VALUES FOR TONIGHTS HIGH
TIDE CYCLE.

THEREFORE...HALF OF THE PRIMARY TIDAL MONITORING SITES MAY EXCEED
THE MINOR TIDAL FS BY AROUND 0.1 FT TONIGHT AND THE OTHER HALF NOT.
CONFIDENCE IS BELOW AVG TO BE ASSURED OF EXCEEDENCE OVER A WIDE
AREA TONIGHT...THEREFORE CFS.  THIS MIGHT BE UPGRADED LATER BUT FOR
NOW...MY CONFIDENCE ON WIDESPREAD COVERAGE OF AN EXTENSIVE MINOR
EVENT /EXCEEDENCE BY UP TO 0.2 FT/ FOR TONIGHT IS LESS THAN 80
PERCENT.
&&

.HYDROLOGY...
RIVER FLOOD WARNINGS CONTINUE FOR THE PASSAIC BASIN. ADDITIONALLY,
SOME URBAN AND SMALL STREAM FLOODING AND EVEN SOME FLASH FLOODING
IS POSSIBLE WITH SLOW MOVING THUNDERSTORMS THROUGH THE EVENING
HOURS. HOWEVER, THE THREAT DOES NOT APPEAR TO BE WIDESPREAD ENOUGH
TO WARRANT A FLASH FLOOD WATCH.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT FRIDAY FOR ANZ450>455.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...AREAL FLOOD ADVISORY UNTIL 8 PM EDT THIS EVENING FOR PAZ060.
NJ...NONE.
DE...AREAL FLOOD ADVISORY UNTIL 8 PM EDT THIS EVENING FOR DEZ001-
     002.
MD...AREAL FLOOD ADVISORY UNTIL 8 PM EDT THIS EVENING FOR MDZ008-
     012-015-020.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 AM EDT FRIDAY
     FOR ANZ450>453.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 10 PM EDT THIS
     EVENING FOR ANZ454-455.

&&

SYNOPSIS...NIERENBERG
NEAR TERM...NIERENBERG
SHORT TERM...NIERENBERG
LONG TERM...IOVINO
AVIATION...DRAG
MARINE...DRAG
HYDROLOGY...NIERENBERG
TIDES/COASTAL FLOODING...DRAG
Hazardous weather outlook, May 19, 3:51 PM EDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
351 PM EDT THU MAY 19 2011

NJZ001-007>010-012-015-PAZ054-055-061-062-067>069-202000-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON-
MONROE-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
351 PM EDT THU MAY 19 2011

...SEVERE THUNDERSTORM WATCH 307 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

A FEW THUNDERSTORMS MAY PRODUCE VERY HEAVY RAINFALL THIS AFTERNOON
AND EVENING...RESULTING IN LOCALIZED STREET FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON OR
EVENING.

NJZ013-014-202000-
WESTERN MONMOUTH-EASTERN MONMOUTH-
351 PM EDT THU MAY 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW THUNDERSTORMS MAY PRODUCE VERY HEAVY RAINFALL THIS AFTERNOON
AND EVENING...RESULTING IN LOCALIZED STREET FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ060-202000-
BERKS-
351 PM EDT THU MAY 19 2011

...AREAL FLOOD ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 307 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   AREAL FLOOD ADVISORY.
   SEVERE THUNDERSTORM WATCH.

A FEW THUNDERSTORMS MAY PRODUCE VERY HEAVY RAINFALL THIS AFTERNOON
AND EVENING...RESULTING IN LOCALIZED STREET FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON OR
EVENING.

DEZ003-004-MDZ019-NJZ016-020>026-202000-
INLAND SUSSEX-DELAWARE BEACHES-TALBOT-SALEM-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
351 PM EDT THU MAY 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...NORTHEAST
MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW THUNDERSTORMS MAY PRODUCE VERY HEAVY RAINFALL THIS AFTERNOON
AND EVENING...RESULTING IN LOCALIZED STREET FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-002-MDZ008-012-015-020-202000-
NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-CAROLINE-
351 PM EDT THU MAY 19 2011

...AREAL FLOOD ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE AND NORTHEAST MARYLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   AREAL FLOOD ADVISORY.

A FEW THUNDERSTORMS MAY PRODUCE VERY HEAVY RAINFALL THIS AFTERNOON
AND EVENING...RESULTING IN LOCALIZED STREET FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ017>019-027-PAZ070-071-202000-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-SOUTHEASTERN BURLINGTON-
DELAWARE-PHILADELPHIA-
351 PM EDT THU MAY 19 2011

...SEVERE THUNDERSTORM WATCH 307 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

A FEW THUNDERSTORMS MAY PRODUCE VERY HEAVY RAINFALL THIS AFTERNOON
AND EVENING...RESULTING IN LOCALIZED STREET FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON OR
EVENING.

ANZ450>453-202000-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
351 PM EDT THU MAY 19 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 AM EDT
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ454-455-202000-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
351 PM EDT THU MAY 19 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 10 PM EDT
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-202000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
351 PM EDT THU MAY 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 19, 5:58 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
558 PM EDT THU MAY 19 2011

NJZ001-007-PAZ055-192245-
MONROE PA-SUSSEX NJ-WARREN NJ-
558 PM EDT THU MAY 19 2011

...A STRONG THUNDERSTORM WILL AFFECT MONROE...SUSSEX AND WARREN
COUNTIES...

AT 554 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF NEWTON...MOVING NORTH AT 25
MPH. THE THUNDERSTORM WILL BE NEAR FIVE POINTS...ECHO LAKE AROUND 605
PM...FLATBROOKVILLE AROUND 610 PM...CRANDON LAKES...BRANCHVILLE
AROUND 615 PM AND HAINESVILLE AROUND 630 PM.

WIND GUSTS TO 35 MPH ARE POSSIBLE WITH THIS STORM. EXPECT SMALL HAIL
AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM
AS WELL AS A PERIOD OF HEAVY RAINFALL..

LAT...LON 4135 7468 4134 7467 4099 7475 4101 7508
      4114 7509 4113 7506 4109 7503 4111 7495
      4120 7488 4122 7488 4127 7484 4132 7479

ROBERTSON
Local storm report, May 19, 6:05 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
605 PM EDT THU MAY 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     HAIL             MIDDLETOWN              39.45N  75.71W
05/19/2011  M0.25 INCH       NEW CASTLE         DE   TRAINED SPOTTER

&&

EVENT NUMBER PHI1100151

IOVINO
Special weather statement, May 19, 6:08 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
608 PM EDT THU MAY 19 2011

NJZ016-021-192300-
CUMBERLAND NJ-SALEM NJ-
608 PM EDT THU MAY 19 2011

...STRONG THUNDERSTORMS WILL AFFECT CUMBERLAND AND SALEM COUNTIES...

AT 603 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREAS OF STRONG THUNDERSTORMS ACROSS NORTHERN DELAWARE BAY MOVING
SLOWLY NORTHEAST AT 12 MPH. THE THUNDERSTORMS WILL AFFECT SALEM AND
CUMBERLAND COUNTIES OF NEW JERSEY THROUGH 710 PM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THESE STORMS MAY PRODUCE SMALL HAIL.

LAT...LON 3932 7487 3920 7493 3917 7492 3918 7503
      3921 7504 3917 7514 3924 7518 3929 7532
      3934 7535 3933 7537 3946 7555 3950 7557
      3958 7552 3962 7557 3976 7546 3977 7544
      3977 7540 3968 7532 3966 7520 3942 7486

PO
Local storm report, May 19, 6:22 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
622 PM EDT THU MAY 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     WATER SPOUT      CHESTERTOWN             39.22N  76.07W
05/19/2011                   KENT               MD   PUBLIC

            WATERSPOUT REPORTED NEAR THE KENT SCHOOL

1232 PM     TSTM WND DMG     CHURCH HILL             39.14N  75.98W
05/19/2011                   QUEEN ANNE'S       MD   EMERGENCY MNGR

            SHINGLES BLOWN OFF A HOUSE AND PLAYSTATION DAMAGE ON
            UNION CHURCH ROAD

0206 PM     HAIL             SMYRNA                  39.30N  75.61W
05/19/2011  M0.75 INCH       KENT               DE   TRAINED SPOTTER

0220 PM     HAIL             GLASGOW                 39.60N  75.75W
05/19/2011  M0.25 INCH       NEW CASTLE         DE   TRAINED SPOTTER

0230 PM     HAIL             OLEY                    40.39N  75.79W
05/19/2011  M1.00 INCH       BERKS              PA   TRAINED SPOTTER

0314 PM     HAIL             BREINIGSVILLE           40.54N  75.63W
05/19/2011  M0.50 INCH       LEHIGH             PA   TRAINED SPOTTER

0320 PM     HAIL             FOGELSVILLE             40.58N  75.63W
05/19/2011  M0.25 INCH       LEHIGH             PA   TRAINED SPOTTER

0354 PM     HAIL             1 N PHILADELPHIA        39.97N  75.16W
05/19/2011  M0.25 INCH       PHILADELPHIA       PA   TRAINED SPOTTER

            PEA SIZED HAIL REPORTED AT BROAD STREET.

0410 PM     HAIL             FORKS TWP               40.73N  75.22W
05/19/2011  E0.75 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

0417 PM     FLASH FLOOD      LOWER MOUNT BETHEL TWP  40.80N  75.17W
05/19/2011                   NORTHAMPTON        PA   EMERGENCY MNGR

            BRIDGE WASHED OUT DUE TO FLOODING ON DELAWARE DRIVE.

0425 PM     HAIL             WOODBINE                39.23N  74.81W
05/19/2011  M0.25 INCH       CAPE MAY           NJ   TRAINED SPOTTER

0452 PM     HAIL             WORTON                  39.27N  76.09W
05/19/2011  M0.25 INCH       KENT               MD   TRAINED SPOTTER

0502 PM     FLASH FLOOD      PLAINFIELD TWP          40.81N  75.26W
05/19/2011                   NORTHAMPTON        PA   EMERGENCY MNGR

            PA 115 CLOSED DUE TO FLOODING

0504 PM     FUNNEL CLOUD     QUAKER NECK LANDING     39.13N  76.10W
05/19/2011                   KENT               MD   EMERGENCY MNGR

            FUNNEL CLOUD REPORTED IN THE OLD TOWN AREA.

0520 PM     FLASH FLOOD      STROUD TWP              40.96N  75.21W
05/19/2011                   MONROE             PA   TRAINED SPOTTER

            WIDESPREAD ROADWAY FLOODING ALONG AND AROUND U.S. 209
            AND PA 33.

0548 PM     HAIL             MIDDLETOWN              39.45N  75.71W
05/19/2011  E0.25 INCH       NEW CASTLE         DE   PUBLIC

0602 PM     HAIL             MIDDLETOWN              39.45N  75.71W
05/19/2011  M0.25 INCH       NEW CASTLE         DE   TRAINED SPOTTER

&&

EVENT NUMBER PHI1100141 PHI1100144 PHI1100136 PHI1100137 PHI1100138
PHI1100139 PHI1100140 PHI1100142 PHI1100143 PHI1100146 PHI1100145
PHI1100147 PHI1100152 PHI1100148 PHI1100149 PHI1100150 PHI1100151

IOVINO
Special weather statement, May 19, 6:53 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
653 PM EDT THU MAY 19 2011

DEZ003-MDZ020-200000-
CAROLINE MD-INLAND SUSSEX DE-
653 PM EDT THU MAY 19 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CAROLINE AND SUSSEX
COUNTIES...

AT 649 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 18 MILES SOUTHEAST OF EASTON...MOVING EAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR BETHEL AROUND 710 PM...SEAFORD...
BLADES AROUND 715 PM...BRIDGEVILLE AROUND 725 PM...GREENWOOD AROUND
730 PM...SYCAMORE AROUND 735 PM AND GEORGETOWN AROUND 800 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 3865 7572 3867 7576 3867 7580 3869 7583
      3870 7587 3891 7537 3862 7523 3856 7572

PO
Special weather statement, May 19, 7:50 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
750 PM EDT THU MAY 19 2011

NJZ018-019-027-PAZ069-071-200045-
BUCKS PA-CAMDEN NJ-NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-
SOUTHEASTERN BURLINGTON NJ-
750 PM EDT THU MAY 19 2011

...STRONG THUNDERSTORMS WILL AFFECT BUCKS...BURLINGTON...CAMDEN AND
PHILADELPHIA COUNTIES...

AT 745 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CAMDEN TO 11 MILES
SOUTHEAST OF CAMDEN TO 19 MILES NORTHEAST OF VINELAND...MOVING
NORTHEAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR PHILADELPHIA...
GREENTREE...PENNSAUKEN...MARLTON AROUND 755 PM...WISSINOMING...MOUNT
LAUREL...RAMBLEWOOD...PALMYRA AROUND 800 PM...HOLMESBURG AND TACONY
AROUND 805 PM.

GUSTY WINDS WILL ACCOMPANY THESE STORMS ALONG WITH HEAVY RAIN THAT
WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES
AND SMALL STREAMS.

LAT...LON 3993 7451 3970 7478 3978 7501 4000 7521
      4005 7514 4005 7512 4010 7507 4013 7502
      4014 7503 4025 7489 4014 7471

ROBERTSON

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 8:29 PM EDTAreal Flood WarningPHIMorris4 days
May 19, 3:35 AM EDTRiver Flood WarningPHIEssex, Morris, Passaic4 days
May 19, 10:26 AM EDTRiver Flood WarningPHIEssex, Passaic65 hr
May 19, 10:28 AM EDTRiver Flood WarningPHIPassaic11 hr
May 19, 2:19 PM EDTSpecial Weather StatementPHICamden, Cumberland, Gloucester, Salem56 min
May 19, 2:34 PM EDTSpecial Weather StatementPHIWarren56 min
May 19, 3:01 PM EDTAreal Flood AdvisoryPHICamden, Gloucester, Salem3 hr
May 19, 3:23 PM EDTSpecial Weather StatementPHIHunterdon67 min
May 19, 3:34 PM EDTSmall Craft Advisory for Hazardous SeasPHI12 hr
May 19, 3:37 PM EDTSevere Thunderstorm WarningPHIWarren53 min
May 19, 3:40 PM EDTAreal Flood AdvisoryPHIHunterdon, Warren5 hr
May 19, 3:52 PM EDTCoastal Flood StatementPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 4 more8 hr
May 19, 4:02 PM EDTSpecial Weather StatementPHICamden, Gloucester58 min
May 19, 4:06 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester54 min
May 19, 4:20 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren55 min
May 19, 4:31 PM EDTSpecial Weather StatementPHIHunterdon59 min
May 19, 4:39 PM EDTFlash Flood WarningPHIHunterdon, Warren4 hr
May 19, 5:08 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Somerset, Sussex, Warren50 min
May 19, 5:21 PM EDTSpecial Weather StatementPHIBurlington54 min
May 19, 5:43 PM EDTSpecial Marine WarningPHI62 min
May 19, 5:58 PM EDTSpecial Weather StatementPHISussex47 min
May 19, 6:08 PM EDTSpecial Weather StatementPHICumberland, Salem52 min
May 19, 7:34 PM EDTSevere Thunderstorm WarningPHIAtlantic, Camden, Cumberland, Gloucester56 min
May 19, 12:31 PM EDTSpecial Weather StatementPHIBerks89 min
May 19, 1:26 PM EDTAreal Flood AdvisoryPHIBerks5 hr
May 19, 1:29 PM EDTSevere Thunderstorm WarningPHIBerks61 min
May 19, 2:22 PM EDTSevere Thunderstorm WarningPHIBerks41 min
May 19, 2:54 PM EDTAreal Flood AdvisoryPHIBerks, Carbon, Lehigh, Northampton3 hr
May 19, 3:00 PM EDTSpecial Weather StatementPHICarbon60 min
May 19, 3:05 PM EDTSpecial Weather StatementPHILehigh, Northampton55 min
May 19, 3:12 PM EDTSevere Thunderstorm WarningPHICarbon, Lehigh, Monroe, Northampton63 min
May 19, 3:15 PM EDTSpecial Weather StatementPHIChester, Delaware, Montgomery, Philadelphia60 min
May 19, 4:18 PM EDTSpecial Weather StatementPHIMonroe57 min
May 19, 4:28 PM EDTSpecial Weather StatementPHIBucks62 min
May 19, 4:50 PM EDTSpecial Weather StatementPHIMonroe55 min
May 19, 7:23 PM EDTAreal Flood WarningPHIMontgomery, Philadelphia82 min
May 18, 9:10 PM EDTCoastal Flood AdvisoryPHICaroline, Cecil, Kent, Queen Anne's, Talbot11 hr
May 18, 11:46 PM EDTSpecial Weather StatementPHICaroline59 min
May 19, 12:11 PM EDTSpecial Weather StatementPHICaroline94 min
May 19, 12:43 PM EDTTornado WarningPHIKent, Queen Anne's32 min
May 19, 12:54 PM EDTSpecial Weather StatementPHICecil66 min
May 19, 1:00 PM EDTSpecial Weather StatementPHICaroline60 min
May 19, 1:37 PM EDTAreal Flood AdvisoryPHICaroline, Cecil, Kent, Queen Anne's6 hr
May 19, 3:39 PM EDTSpecial Weather StatementPHICaroline, Kent, Queen Anne's, Talbot51 min
May 19, 4:47 PM EDTSpecial Weather StatementPHICecil, Kent, Queen Anne's88 min
May 19, 5:13 PM EDTSevere Thunderstorm WarningPHICecil, Kent62 min
May 19, 1:44 PM EDTSevere Thunderstorm WarningPHIKent, New Castle46 min
May 19, 5:11 PM EDTSevere Thunderstorm WarningPHIKent34 min
May 19, 5:16 PM EDTSevere Thunderstorm WarningPHIKent29 min
May 19, 5:23 PM EDTSevere Thunderstorm WarningPHIKent, New Castle53 min
May 19, 5:46 PM EDTSevere Thunderstorm WarningPHIKent30 min
May 19, 6:12 PM EDTSevere Thunderstorm WarningPHIKent, New Castle18 min
May 19, 6:53 PM EDTSpecial Weather StatementPHISussex67 min

Nearby

Special Weather Statements in New Jersey, 2011Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.